# SDR SIMA200919101

- Difficulty date: July 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 23,101 hours, 20,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 70963
- Condition: Discharged
- Location: Cabin
- Part time: 23,101 hours, 20,886 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISC - MIDDLE FWD FACING OVERHEAD EMERGENCY EXIT LIGHT INOP AND LOWER FWD LT EMERGENCY LIGHT INOP.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 2 EMERGENCY BATTERY PER CRJ700 AMM 33-51-17.  OP CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
